1mg, best e pharmacy in India

ALLERHIN D PLUS 120 MG TABLET

Tablet
MRP: Rs. 28.62 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for ALLERHIN D PLUS

Fexofenadine(120 mg)

food interaction for ALLERHIN D PLUS

alcohol interaction for ALLERHIN D PLUS

pregnancy interaction for ALLERHIN D PLUS

lactation interaction for ALLERHIN D PLUS

food
alcohol
pregnancy
lactation
It is better to take Allerhin d plus 120 mg tablet empty stomach (1 hour before food or 2 hours after food).
Allerhin d plus 120 mg tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Allerhin d plus 120 mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Allerhin d plus 120 mg tablet is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION for ALLERHIN D PLUS

Fexofenadine(120 mg)

Uses

Allerhin d plus 120 mg tablet is used in the treatment of allergic disorders.

How it works

Allerhin d plus 120 mg tablet belongs to a class of medications called antihistamines. It prevents the release of histamine, a substance that plays a major role in many allergic reactions by dilating blood vessels which makes the vessel walls abnormally permeable.

Common side effects

Pain in extremity, Back pain, Cough, Diarrhoea, Dizziness, Pain during periods, Headache, Vomiting

Common Dosage for ALLERHIN D PLUS 120 MG TABLET

Patients taking ALLERHIN D PLUS 120 MG TABLET

  • 71%
    Twice A Day
  • 29%
    Once A Day

SUBSTITUTES for ALLERHIN D PLUS

49 Substitutes
Sorted By
RelevancePrice
  • ALLEGRA 120 MG TABLET
    (10 tablets in strip)
    Sanofi India Ltd
    Rs. 12.94/tablet
    Tablet
    Rs. 129.44
    pay 352% more per tablet
  • HISTAFREE 120 MG TABLET
    (10 tablets in strip)
    Mankind Pharma Ltd
    Rs. 7.25/tablet
    Tablet
    Rs. 72.47
    pay 153% more per tablet
  • FEXY 120 MG TABLET
    (10 tablets in strip)
    Lupin Ltd
    Rs. 11.30/tablet
    Tablet
    Rs. 113
    pay 295% more per tablet
  • ALLERFEX 120 MG TABLET
    (10 tablets in strip)
    Unichem Laboratories Ltd
    Rs. 9.72/tablet
    Tablet
    Rs. 97.25
    pay 240% more per tablet
  • HISTAKIND 120 MG TABLET
    (10 tablets in strip)
    Mankind Pharma Ltd
    Rs. 6.05/tablet
    Tablet
    Rs. 60.50
    pay 111% more per tablet

Top Physicians

  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
    4.6
  • Dr. R. R. Dutta
    MBBS, MD
    4.4
  • Dr. Kartavya Shah
    MBBS, DNB
    4.2

Expert advice for ALLERHIN D PLUS

  • Do not take fexofenadine with any fruit juices (such as apple, orange, or grapefruit).
  • Take the disintegrating tablet on an empty stomach, at least 1 hour before or 2 hours after a meal.
  • Avoid using antacids within 15 minutes before or after taking this medicine. It can make it harder for your body to absorb this medication.
  • Leave about 2 hours between the time that you take fexofenadine and your indigestion remedy.
  • There may be other drugs that can affect fexofenadine. This includes prescription, over-the-counter, vitamin, and herbal products. Tell your doctor about all medications you use.
  • Talk to your doctor or pharmacist before taking fexofenadine: if you have problems with your liver or kidneys, if you have or ever had heart disease, since this kind of medicine may lead to a fast or irregular heartbeat, if you are elderly.

Frequently asked questions for ALLERHIN D PLUS

Fexofenadine

Q.Is fexofenadine a steroid/ a decongestant/ sedating/ stimulant/ anticholinergic/ gluten free?
Fexofenadine (also available as Allegra) is not a steroid/ a decongestant. It may produce minimal sedation and may have mild stimulating effects. It does not have anticholinergic activity. Fexofenadine and other related brands are gluten free. Please refer to package insert of the prescribed brand before use

Q.Is allegra better than zyrtec?
Both Zyrtec (cetrizine) and Allegra (fexofenadine) are antihistamines. Zyrtec is effective at combating hives, while Allegra is most often used to treat the symptoms of hay fever. Both medications work well, but their effect may vary upon individual response. Always consult your doctor regarding its use

Q.Is allegra available over the counter?
Yes, it is available over-counter.

Articles


Content on this page was last updated on 07 November, 2015, by Dr. Varun Gupta (MD Pharmacology)